# SDR AALA202508307511

- Difficulty date: August 26, 2025
- Submitted: August 30, 2025
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 28,239 hours, 11,187 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: BHC106004
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SYR DUE TO THE FLIGHT CREW REPORTING THAT AFTER TAKEOFF WHEN RAISING LANDING GEAR LEVER A LANDING GEAR NOT UPLOCKED CAUTION APPEARED ON ECAM AND RED UNLOCK LIGHTS ON LANDING GEAR INDICATOR. THE FLIGHT CREW FOLLOWED THE ECAM PROCEDURE AND THE GEAR DID NOT COME UP. WITH GEAR HANDLE IN DOWN POSITION, ALL GEAR INDICATORS SHOWED DOWN WITH THREE GREEN LIGHTS. THE AIRCRAFT LANDED SAFELY AT SYR WITHOUT FURTHER INCIDENT. MAINTENANCE NOTED DURING TROUBLESHOOTING OF THIS EVENT THAT SAFETY VALVE 49GA WAS HOT AND REPLACED IT PER AMM 32-51-21. (AALA202508301319). MAINTENANCE ALSO REPLACED PRIORITY VALVE 1064GM PER AMM 29-11-33. (AALA202508307511). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
